English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An Exact Turbulence Theory for the Burgers Equation

MPS-Authors
/persons/resource/persons109206

Graeff,  P.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Graeff, P. (1969). An Exact Turbulence Theory for the Burgers Equation. Zeitschrift fuer angewandte Mathematik und Physik, 20, 461-478.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-AE6A-8
Abstract
There is no abstract available